Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 64, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 19, 2010, 6:55 PM CDT for Barry County, Stone County, Taney County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2010, 6:55 PM CDT (23:55 UTC)
- Expired
- Jun 19, 2010, 10:32 PM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barry County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 64 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 623 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
717 WGUS53 KSGF 192355 FFWSGF MOC009-209-213-200400- /O.NEW.KSGF.FF.W.0064.100619T2355Z-100620T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 655 PM CDT SAT JUN 19 2010 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... BARRY COUNTY IN SOUTHWEST MISSOURI... SOUTHERN STONE COUNTY IN SOUTHWEST MISSOURI... TANEY COUNTY IN SOUTHWEST MISSOURI... * UNTIL 1100 PM CDT. * AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL RATES IN EXCESS OF AN INCH PER HOUR WILL LIKELY CAUSE FLOODING IN THE WARNED AREA. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING. THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER CROSSINGS... HIGHWAY 13 AT RAILEY CREEK NEAR REEDS SPRING... ROUTE Y AT FLAT CREEK JUST NORTHEAST OF CASSVILLE... HIGHWAY 39 AT FLAT CREEK SOUTH OF JENKINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. && LAT...LON 3681 9406 3679 9283 3649 9282 3649 9407 $$
1 follow-up statement
334 WGUS73 KSGF 200332 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1032 PM CDT SAT JUN 19 2010 MOC009-209-213-200341- /O.CAN.KSGF.FF.W.0064.000000T0000Z-100620T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STONE MO-BARRY MO-TANEY MO- 1032 PM CDT SAT JUN 19 2010 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BARRY...SOUTHERN STONE AND TANEY COUNTIES... CALLS TO COUNTY LAW ENFORCEMENT INDICATE NO ONGOING FLOODING RELATED PROBLEMS AND NO ROAD CLOSURES DUE TO FLOODING. EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3681 9406 3679 9283 3649 9282 3649 9407 $$ DSA
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:36 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jun 19, 3:36 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 PM CDT SAT JUN 19 2010
.DISCUSSION...
A LARGE SCALE RIDGE OF HIGH PRESSURE WILL CONTINUE TO RESIDE OVER
THE SOUTHERN UNITED STATES INTO NEXT WEEK. WE WILL TEND TO BE ON
THE NORTHERN PERIPHERY OF THE RIDGE...SO SHOWERS AND STORMS CANNOT
BE COMPLETELY RULED OUT. HOWEVER...THE MAIN FORECAST CONCERN WAS
THE EXPECTED HEAT AND HUMIDITY.
TONIGHT...OUTFLOW DOMINANT CONVECTIVE LINE SHOULD PRETTY MUCH HAVE
CLEARED THE AREA AND/OR WEAKENED BY SUNSET. MAY HAVE TO MAKE A
LAST MINUTE ADJUSTMENT TO POPS TO COVER THIS. PLEASE REFER TO THE
MESOSCALE CONVECTIVE DISCUSSION BELOW FOR MORE DETAILS.
MEANWHILE...TEMPERATURES AND DEW POINTS HAVE RECOVERED NICELY
TODAY BEHIND THE OUTFLOW BOUNDARY THAT PASSED THROUGH EARLY THIS
MORNING. SOUTH CENTRAL MISSOURI HAS BEEN A LITTLE SLOWER TO
RECOVER...BUT EVEN THE WEST PLAINS DEW POINT HAS GOTTEN BACK INTO
THE UPPER 60S. HOISTED A HEAT ADVISORY EARLIER OUT WEST AND IN
THE TRUMAN LAKE REGION. RECENT JOPLIN OBSERVATION CAME IN WITH A
HEAT INDEX OF 105. WILL GET MORE INTO THE LOGIC OF THE HEAT
ADVISORY IN A BIT.
ANOTHER CONCERN FOR THE TONIGHT PERIOD IS THE POTENTIAL FOR
ANOTHER MCS. DO THINK WE WILL SEE ONE OR PERHAPS TWO MORE CLUSTERS
OF STORMS DEVELOP TO OUR NORTH AND PUSH TO THE EAST AND SOUTHEAST.
ALTHOUGH UPWIND PROPAGATING STORMS WOULD BRING THEM INTO CENTRAL
MISSOURI...LOW LEVEL SHEAR VECTORS DO NOT FAVOR MUCH SOUTHWARD
PROGRESS. THEREFORE THINK WEAKENING STORMS PERHAPS CLIPPING
CENTRAL MISSOURI ARE THE BEST BET.
SUNDAY INTO NEXT WEEK...CURRENT THINKING IS THAT ALL SYNOPTIC
TRIGGERS WILL REMAIN TO THE NORTH INTO EARLY NEXT WEEK. MOST IF
NOT ALL MCS ACTIVITY SHOULD ALSO REMAIN NORTH. WIND FIELDS MAY
AGAIN FAVOR ACTIVITY CLIPPING CENTRAL MISSOURI TUESDAY NIGHT.
MEDIUM RANGE MODELS DO THEN INDICATE A SHORT WAVE TROUGH KNOCKING
DOWN THE RIDGE EVER SO SLIGHTLY AROUND MIDWEEK. THIS MAY ALLOW FOR
A FRONT TO NUDGE A BIT FURTHER SOUTH ACROSS NORTHERN MISSOURI.
THIS WOULD PUT A LOW LEVEL THETA E GRADIENT CLOSER TO THE MISSOURI
OZARKS...SO AN MCS OR TWO WILL AGAIN BE POSSIBLE STARTING
WEDNESDAY NIGHT. AS FOR DIURNAL CONVECTION...MID LEVEL
TEMPERATURES LOOK TO BE A BIT ON THE WARM SIDE FROM SUNDAY INTO
TUESDAY.
AS FOR TEMPERATURES...SAW NO REASON TO STRAY FROM THE LOWER TO
MIDDLE 90S FOR HIGHS AS 850 MB TEMPERATURES REMAIN IN THE 21 TO 24
DEGREE CELSIUS RANGE. ALSO SEE LITTLE CHANGE TO DEW POINTS...WITH
MOST AREAS REMAINING IN THE UPPER 60S TO LOWER 70S. THIS WILL PUT
AFTERNOON HEAT INDICES INTO THE UPPER 90S AND LOWER 100S. SEVERAL
LOCATIONS BACK TOWARDS THE HIGHWAY 71 CORRIDOR AND IN THE TRUMAN
LAKE REGION HAVE SEEN HEAT INDICES AT OR ABOVE 100 FOR THE LAST 3
DAYS. WITH MORE OF THE SAME EXPECTED ON SUNDAY...AND WITH
OVERNIGHT LOWS ONLY FALLING INTO THE MIDDLE AND UPPER 70S...A HEAT
ADVISORY HAS BEEN ISSUED THROUGH SUNDAY FOR THIS GENERAL AREA. IT
IS QUITE POSSIBLE THAT THIS ADVISORY MAY BE EXPANDED EASTWARD
AND EXTENDED IN TIME...IF THE CURRENT FORECAST HOLDS TRUE.
SCHAUMANN
&&
.AVIATION...
1800Z TAFS...
ONLY CONCERNS TO AVIATION THROUGH THIS TAF CYCLE WILL BE THREAT OF
CONVECTION. STORMS CURRENTLY IN NORTHERN MISSOURI MAY BEGIN TO
TURN SOUTH THIS AFTERNOON...WITH A SLIGHT CHANCE OF THEM AFFECTING
THE TERMINALS LATE THIS AFTERNOON AND INTO THE EVENING. ALSO A
CHANCE OF A FEW AIRMASS THUNDERSTORMS DEVELOPING ALONG RESIDUAL
OUTFLOW BOUNDARIES. ALL THAT BEING SAID...HAVE ONLY INDICATED CB
CLOUD GROUP IN TAFS AT THIS TIME DUE TO LOW CONFIDENCE IN TIMING
AND COVERAGE AT ANY GIVEN TERMINAL.
OTHER THAN CONVECTIVE THREATS TODAY...WINDS SHOULD REMAIN FROM THE
SOUTH THROUGH THE NEXT 24 HOURS...AND REMAIN AT OR BELOW 12 KTS.
CIGS COULD POTENTIALLY DROP INTO MVFR OR EVEN IFR IN
CONVECTION...BUT SHOULD REMAIN VFR OTHERWISE.
BOXELL
&&
.PREV DISCUSSION...
/ISSUED 151 PM CDT SAT JUN 19 2010/
..MESOSCALE CONVECTIVE DISCUSSION...
SVR WW 372 JUST ISSUED FOR MORGAN...MILLER...AND MARIES COUNTIES.
PROGRESSIVE MCS/BOW ECHO OVER NORTH CENTRAL MISSOURI IS BEGINNING
TO MAKE A SE TURN AS OF 1845Z. SOUTHERN PORTION OF THE MCS
CONTINUES TO BECOME OUTFLOW DOMINATE...WITH OUTFLOW BOUNDARY WELL
AHEAD OF THE LEADING EDGE OF THE CONVECTION. NORTHERN PORTION OF
THE BOW IS CURRENTLY MORE ORGANIZED...AS IT PROGRESSES WEST
THROUGH THE SOUTHERN PERIPHERY OF STRONGER BELT OF WESTERLIES AND
THUS STRONGER DEEP LAYER SHEAR. SOUTHERN EDGE OF THE MORE ORGANIZED
CONVECTION COULD CLIP EXTREME NE PORTION OF CWA WHERE WW 372 IS IN
EFFECT...BUT OTHERWISE SUSPECT THAT ANY ORGANIZED WIND THREAT WITH
THE MCS WILL BE NORTH AND EAST OF SGF CWA.
OTHER CONCERN EARLIER THIS MORNING WAS THE POTENTIAL FOR
ADDITIONAL CONVECTIVE DEVELOPMENT ALONG OUTFLOW BOUNDARIES FURTHER
SOUTH THROUGH THE AFTERNOON. 18Z SGF RAOB SOUNDING AS
ARRIVED...AND INDICATES VERY DEEP AND DRY LAYER OF AIR
ALOFT...ALONG WITH A WARM LAYER BETWEEN ABOUT 900 AND 700 MB. THIS
IS RESULTING IN ABOUT -150 J/K OF MLCINH...AND REALLY HAVE SERIOUS
DOUBTS THAT THIS CAN BE OVERCOME WITHOUT EITHER A MAJOR SOURCE OF
LIFT OR ADDITIONAL SIGNIFICANT SFC HEATING...NEITHER ONE OF
WHICH IS PRESENT. IF IT COULD BE OVERCOME...BULK SHEAR VALUES ARE
ALMOST NIL...SO ANY APPRECIABLE CONVECTIVE ORGANIZATION WILL BE
TOUGH TO COME BY. WILL CONTINUE TO MONITOR RADAR AND SATELLITE TRENDS
THROUGH THE AFTERNOON...BUT CONVECTIVE CHANCES WOULD APPEAR TO BE
WANING AT THIS JUNCTURE.
BOXELL
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR MOZ055-066>068-077-078-
088-089-093-094-101-102.
KS...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 19, 4:43 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 443 PM CDT SAT JUN 19 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-202145- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 443 PM CDT SAT JUN 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARD RISKS... LIMITED SEVERE THUNDERSTORM HAIL AND WIND RISK. LIMITED LIGHTNING RISK. LIMITED EXTREME HEAT RISK. DISCUSSION... A WEAKENING LINE OF THUNDERSTORMS WILL MOVE FROM THE INTERSTATE 44 CORRIDOR SOUTH INTO THE REST OF THE MISSOURI OZARKS THIS AFTERNOON AND EARLY THIS EVENING. A GUST FRONT WILL PRECEDE THE STORMS WITH 40 TO 45 MPH WINDS POSSIBLE. BRIEF HEAVY DOWNPOURS CAN ALSO BE EXPECTED...BUT WIDESPREAD FLASH FLOODING IS NOT ANTICIPATED. THERE IS A LIMITED EXTREME HEAT RISK FOR THIS AFTERNOON WITH HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 100 DEGREES...MAINLY OVER FAR SOUTHWEST MISSOURI, ADDITIONAL THUNDERSTORMS WILL ALSO BE POSSIBLE LATE TONIGHT AFTER MIDNIGHT...ESPECIALLY OVER CENTRAL MISSOURI. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAT INDEX VALUES IN THE UPPER 90S TO THE LOWER 100S ARE EXPECTED EACH AFTERNOON FROM THIS WEEKEND INTO NEXT WEEK. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT...AND AGAIN FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT. AT THIS TIME... IT APPEARS THAT THE BEST CHANCE FOR STORMS WILL BE ACROSS CENTRAL MISSOURI. .SPOTTER INFORMATION STATEMENT... BECAUSE OF THE WEAKENING TREND OF ONGOING THUNDERSTORMS...GENERAL SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Jun 19, 6:20 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
620 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
06/19/2010 GREENE MO EMERGENCY MNGR
NUMEROUS REPORTS OF STREET AND SMALL CREEK FLOODING IN
SPRINGFIELD. THREE REPORTS OF WATER RESCUES...SELF
RESCUES...CONSIDERED MINOR INCIDENTS. TWO ROADS BARACADED
AND CLOSED DUE TO STREET FLOODING IN TOWN. SEVERAL OTHER
REPORTS OF FLOODING IN TOWN FROM THE PUBLIC AND MEDIA.
&&
DSALocal storm report, Jun 19, 6:25 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL MONETT 36.92N 93.93W
06/19/2010 E0.50 INCH BARRY MO CO-OP OBSERVER
PEA TO DIME HAIL
&&
DSASpecial weather statement, Jun 19, 6:25 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 625 PM CDT SAT JUN 19 2010 MOZ090-091-095-096-200015- GREENE MO-WEBSTER MO-CHRISTIAN MO-DOUGLAS MO- 625 PM CDT SAT JUN 19 2010 ...SIGNIFICANT WEATHER ALERT FOR CHRISTIAN...SOUTHEASTERN GREENE... SOUTHWESTERN DOUGLAS AND SOUTHWESTERN WEBSTER COUNTIES UNTIL 715 PM CDT... AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LINDEN...OR 6 MILES NORTHEAST OF OZARK... MOVING SOUTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS SIGNIFICANT WEATHER ALERT WILL REPLACE THE SEVERE THUNDERSTORM WARNING PREVIOUSLY ISSUED. LOCATIONS IMPACTED INCLUDE HIGHLANDVILLE...NIXA...OZARK... ROGERSVILLE...SOUTHEASTERN SPRINGFIELD AND SPARTA. PEOPLE IN CHRISTIAN...SOUTHEASTERN GREENE...SOUTHWESTERN DOUGLAS AND SOUTHWESTERN WEBSTER COUNTIES...INCLUDING SPARTA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. ANGLE
Special weather statement, Jun 19, 6:33 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 633 PM CDT SAT JUN 19 2010 MOZ102>104-200030- STONE MO-BARRY MO-TANEY MO- 633 PM CDT SAT JUN 19 2010 ...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN BARRY...SOUTHERN STONE AND TANEY COUNTIES UNTIL 730 PM CDT... AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF KISSEE MILLS TO 4 MILES SOUTHWEST OF TABLE ROCK TO EAGLE ROCK... MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE BRANSON...FORSYTH...HOLLISTER...INDIAN POINT...KIMBERLING CITY...MERRIAM WOODS...REEDS SPRING...ROCKAWAY BEACH...TANEYVILLE AND WEST BRANSON. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE ROARING RIVER STATE PARK AND TABLE ROCK LAKE. PEOPLE IN SOUTHEASTERN BARRY...SOUTHERN STONE AND TANEY COUNTIES... INCLUDING ROARING RIVER STATE PARK...HOLLISTER AND TABLE ROCK LAKE... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. ANGLE
Local storm report, Jun 19, 6:48 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL 2 S KIMBERLING CITY 36.60N 93.42W
06/19/2010 E0.50 INCH STONE MO TRAINED SPOTTER
REPORT FROM A OFF DUTY LOCAL MEDIA METEOROLOGIST. DIME
HAIL.
&&
DSALocal storm report, Jun 19, 6:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
651 PM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL KIMBERLING CITY 36.63N 93.42W
06/19/2010 E0.88 INCH STONE MO LAW ENFORCEMENT
REPORT RELAYED THROUGH NWS CHAT. REPORTED BY LOCAL PD.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:18 AM CDT | Flash Flood Warning | SGF | Benton, Hickory, St. Clair | 4 hr |
| Jun 19, 2:36 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 39 min |
| Jun 19, 2:56 PM CDT | Heat Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 4 days |
| Jun 19, 5:49 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Webster | 41 min |
| Jun 19, 5:57 PM CDT | Flash Flood Warning | SGF | Christian, Greene, Webster | 2 hr |
| Jun 19, 6:06 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 39 min |
| Jun 19, 6:36 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 39 min |
| Jun 19, 6:54 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 51 min |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.